# SDR RAIA980524

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: S536720206200
- Condition: Corroded
- Location: Service Door
- Part time: 22,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE, FOUND CORROSION AT SERVICE DOOR TORQUE BOX.  MAINTENANCE REPLACED TORQUE BOX SKIN AT SERVICE DOOR IAW ATR 42 SRM.  (M)
